Carregant...
Carregant...

Vés al contingut (premeu Retorn)

Universality classes in directed sandpile models

Autor
Pastor-Satorras, R.; Vespignani, A.
Tipus d'activitat
Article en revista
Revista
Journal of physics A. Mathematical and general
Data de publicació
1999-07-27
Volum
33
Número
3
Pàgina inicial
L33
Pàgina final
L39
DOI
https://doi.org/10.1088/0305-4470/33/3/101 Obrir en finestra nova
URL
http://iopscience.iop.org/article/10.1088/0305-4470/33/3/101/meta Obrir en finestra nova
Resum
We perform large-scale numerical simulations of a directed version of the two-state stochastic sandpile model. Numerical results show that this stochastic model defines a new universality class with respect to the Abelian directed sandpile. The physical origin of the different critical behaviour has to be ascribed to the presence of multiple topplings in the stochastic model. These results provide new insight into the long-debated question of universality in Abelian and stochastic sandpiles.
Grup de recerca
SC-SIMBIO - Sistemes complexos. Simulació discreta de materials i de sistemes biològics

Participants